January  2015, 20(1): 295-321. doi: 10.3934/dcdsb.2015.20.295

The stability of a perturbed eco-epidemiological model with Holling type II functional response by white noise

1. 

School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, China

Received  August 2013 Revised  July 2014 Published  October 2014

In this paper, we have proposed and analyzed a perturbed eco-epidemiological model with Holling type II functional response by white noise. By Lyapunov analysis methods, we prove the stochastic stability, its long time behavior around the equilibrium of deterministic eco-epidemiological model and the stochastic asymptotic stability. Numerical simulations for a hypothetical set of parameter values are presented to illustrate the analytical findings.
Citation: Qiumei Zhang, Daqing Jiang, Li Zu. The stability of a perturbed eco-epidemiological model with Holling type II functional response by white noise. Discrete and Continuous Dynamical Systems - B, 2015, 20 (1) : 295-321. doi: 10.3934/dcdsb.2015.20.295
References:
[1]

E. Berettaa, V. Kolmanovskiib and L. Shaikhetc, Stability of epidemic model with time delays influenced by stochastic perturbations, Math Comput Simulat, 45 (1998), 269-277. doi: 10.1016/S0378-4754(97)00106-7.

[2]

J. Chattopadhyay and O. Arino, A predator-prey model with disease in the prey, Nonlinear Anal., 36 (1999), 747-766. doi: 10.1016/S0362-546X(98)00126-6.

[3]

J. Chattopadhyay and N. Bairagi, Pelicans at risk in Salton Sea - an eco-epidemiological study, Ecol. Model., 136 (2001), 103-112.

[4]

J. Chattopadhyay, P. D. N. Srinivasu and N. Bairagi, Pelicans at risk in Salton Sea - an eco-epidemiological model II, Ecol. Model., 167 (2003), 199-211. doi: 10.1016/S0304-3800(03)00187-X.

[5]

J. Chattopadhyay, P. K. Roy and N. Bairagi, Role of infection on the stability of a predator-prey system with several response functions - A comparative study, Journal of Theoretical Biology., 248 (2007), 10-25. doi: 10.1016/j.jtbi.2007.05.005.

[6]

D. J. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM Rev., 43 (2001), 525-546. doi: 10.1137/S0036144500378302.

[7]

H. W. Hethcote, W. Wang, L. Han and Z. Ma, A predator-prey model with infected prey, Theor. Popul. Biol., 66 (2004), 259-268. doi: 10.1016/j.tpb.2004.06.010.

[8]

K. P. Hadeler and H. I. Freedman, Predator-prey population with parasite infection, J. Math. Biol., 27 (1989), 609-631. doi: 10.1007/BF00276947.

[9]

C. Y. Ji, D. Q. Jiang and N. Z. Shi, Multigroup SIR epidemic model with stochastic perturbation, Physica A, 390 (2011), 1747-1762. doi: 10.1016/j.automatica.2011.09.044.

[10]

C. Y. Ji, D. Q. Jiang, Q. S. Yang and N. Z. Shi, Dynamics of a multigroup SIR epidemic model with stochastic perturbation, Automatica, 48 (2012), 121-131. doi: 10.1016/j.automatica.2011.09.044.

[11]

C. Y. Ji and D. Q. Jiang, Stochastically asymptotically stability of the multi-group SEIR and SIR models with random perturbation, Commun Nonlinear Sci Numer Simulat., 17 (2012), 2501-2516. doi: 10.1016/j.cnsns.2011.07.025.

[12]

C. Y. Ji and D. Q. Jiang, Analysis of a predator-prey model with disease in the prey, Int. J. Biomath., 6 (2013), 1350012, 21 pp. doi: 10.1142/S1793524513500125.

[13]

X. Y. Li and X. R. Mao, Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation, Discrete and Continuous Dynamical Systems A, 24 (2009), 523-545. doi: 10.3934/dcds.2009.24.523.

[14]

X. R. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, 1997. doi: 10.1533/9780857099402.

[15]

E. Venturino, Epidemics in predator-prey models: Disease in the prey, in Mathematical Population Dynamics: Analysis of Heterogeneity (eds. O. Arino, D. Axelrod, M. Kimmel and M. Langlais), Theory of EpidemicsWuerz, 1, Winnipeg, Canada, 1995, 381-393.

[16]

E. Venturino, Epidemics in predator-prey models: Disease in the predators, IMA J. Math. Appl. Med. Biol., 19 (2002), 185-205. doi: 10.1093/imammb19.3.185.

[17]

Y. Xiao and L. Chen, Modelling and analysis of a predator-prey model with disease in the prey, Math. Biosci., 171 (2001), 59-82. doi: 10.1016/S0025-5564(01)00049-9.

show all references

References:
[1]

E. Berettaa, V. Kolmanovskiib and L. Shaikhetc, Stability of epidemic model with time delays influenced by stochastic perturbations, Math Comput Simulat, 45 (1998), 269-277. doi: 10.1016/S0378-4754(97)00106-7.

[2]

J. Chattopadhyay and O. Arino, A predator-prey model with disease in the prey, Nonlinear Anal., 36 (1999), 747-766. doi: 10.1016/S0362-546X(98)00126-6.

[3]

J. Chattopadhyay and N. Bairagi, Pelicans at risk in Salton Sea - an eco-epidemiological study, Ecol. Model., 136 (2001), 103-112.

[4]

J. Chattopadhyay, P. D. N. Srinivasu and N. Bairagi, Pelicans at risk in Salton Sea - an eco-epidemiological model II, Ecol. Model., 167 (2003), 199-211. doi: 10.1016/S0304-3800(03)00187-X.

[5]

J. Chattopadhyay, P. K. Roy and N. Bairagi, Role of infection on the stability of a predator-prey system with several response functions - A comparative study, Journal of Theoretical Biology., 248 (2007), 10-25. doi: 10.1016/j.jtbi.2007.05.005.

[6]

D. J. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM Rev., 43 (2001), 525-546. doi: 10.1137/S0036144500378302.

[7]

H. W. Hethcote, W. Wang, L. Han and Z. Ma, A predator-prey model with infected prey, Theor. Popul. Biol., 66 (2004), 259-268. doi: 10.1016/j.tpb.2004.06.010.

[8]

K. P. Hadeler and H. I. Freedman, Predator-prey population with parasite infection, J. Math. Biol., 27 (1989), 609-631. doi: 10.1007/BF00276947.

[9]

C. Y. Ji, D. Q. Jiang and N. Z. Shi, Multigroup SIR epidemic model with stochastic perturbation, Physica A, 390 (2011), 1747-1762. doi: 10.1016/j.automatica.2011.09.044.

[10]

C. Y. Ji, D. Q. Jiang, Q. S. Yang and N. Z. Shi, Dynamics of a multigroup SIR epidemic model with stochastic perturbation, Automatica, 48 (2012), 121-131. doi: 10.1016/j.automatica.2011.09.044.

[11]

C. Y. Ji and D. Q. Jiang, Stochastically asymptotically stability of the multi-group SEIR and SIR models with random perturbation, Commun Nonlinear Sci Numer Simulat., 17 (2012), 2501-2516. doi: 10.1016/j.cnsns.2011.07.025.

[12]

C. Y. Ji and D. Q. Jiang, Analysis of a predator-prey model with disease in the prey, Int. J. Biomath., 6 (2013), 1350012, 21 pp. doi: 10.1142/S1793524513500125.

[13]

X. Y. Li and X. R. Mao, Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation, Discrete and Continuous Dynamical Systems A, 24 (2009), 523-545. doi: 10.3934/dcds.2009.24.523.

[14]

X. R. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, 1997. doi: 10.1533/9780857099402.

[15]

E. Venturino, Epidemics in predator-prey models: Disease in the prey, in Mathematical Population Dynamics: Analysis of Heterogeneity (eds. O. Arino, D. Axelrod, M. Kimmel and M. Langlais), Theory of EpidemicsWuerz, 1, Winnipeg, Canada, 1995, 381-393.

[16]

E. Venturino, Epidemics in predator-prey models: Disease in the predators, IMA J. Math. Appl. Med. Biol., 19 (2002), 185-205. doi: 10.1093/imammb19.3.185.

[17]

Y. Xiao and L. Chen, Modelling and analysis of a predator-prey model with disease in the prey, Math. Biosci., 171 (2001), 59-82. doi: 10.1016/S0025-5564(01)00049-9.

[1]

Lopo F. de Jesus, César M. Silva, Helder Vilarinho. Random perturbations of an eco-epidemiological model. Discrete and Continuous Dynamical Systems - B, 2022, 27 (1) : 257-275. doi: 10.3934/dcdsb.2021040

[2]

Yi-Ming Tai, Zhengyang Zhang. Relaxation oscillations in a spruce-budworm interaction model with Holling's type II functional response. Discrete and Continuous Dynamical Systems - B, 2021, 26 (4) : 2173-2199. doi: 10.3934/dcdsb.2021027

[3]

Shuping Li, Weinian Zhang. Bifurcations of a discrete prey-predator model with Holling type II functional response. Discrete and Continuous Dynamical Systems - B, 2010, 14 (1) : 159-176. doi: 10.3934/dcdsb.2010.14.159

[4]

Jing Li, Zhen Jin, Gui-Quan Sun, Li-Peng Song. Pattern dynamics of a delayed eco-epidemiological model with disease in the predator. Discrete and Continuous Dynamical Systems - S, 2017, 10 (5) : 1025-1042. doi: 10.3934/dcdss.2017054

[5]

M. W. Hirsch, Hal L. Smith. Asymptotically stable equilibria for monotone semiflows. Discrete and Continuous Dynamical Systems, 2006, 14 (3) : 385-398. doi: 10.3934/dcds.2006.14.385

[6]

Jun Zhou, Chan-Gyun Kim, Junping Shi. Positive steady state solutions of a diffusive Leslie-Gower predator-prey model with Holling type II functional response and cross-diffusion. Discrete and Continuous Dynamical Systems, 2014, 34 (9) : 3875-3899. doi: 10.3934/dcds.2014.34.3875

[7]

Zengji Du, Xiao Chen, Zhaosheng Feng. Multiple positive periodic solutions to a predator-prey model with Leslie-Gower Holling-type II functional response and harvesting terms. Discrete and Continuous Dynamical Systems - S, 2014, 7 (6) : 1203-1214. doi: 10.3934/dcdss.2014.7.1203

[8]

Jian Zu, Wendi Wang, Bo Zu. Evolutionary dynamics of prey-predator systems with Holling type II functional response. Mathematical Biosciences & Engineering, 2007, 4 (2) : 221-237. doi: 10.3934/mbe.2007.4.221

[9]

Shanshan Chen, Junping Shi, Junjie Wei. The effect of delay on a diffusive predator-prey system with Holling Type-II predator functional response. Communications on Pure and Applied Analysis, 2013, 12 (1) : 481-501. doi: 10.3934/cpaa.2013.12.481

[10]

Scipio Cuccagna. Orbitally but not asymptotically stable ground states for the discrete NLS. Discrete and Continuous Dynamical Systems, 2010, 26 (1) : 105-134. doi: 10.3934/dcds.2010.26.105

[11]

Wonlyul Ko, Inkyung Ahn. Pattern formation of a diffusive eco-epidemiological model with predator-prey interaction. Communications on Pure and Applied Analysis, 2018, 17 (2) : 375-389. doi: 10.3934/cpaa.2018021

[12]

Kazuhiro Oeda. Positive steady states for a prey-predator cross-diffusion system with a protection zone and Holling type II functional response. Conference Publications, 2013, 2013 (special) : 597-603. doi: 10.3934/proc.2013.2013.597

[13]

François Genoud. Orbitally stable standing waves for the asymptotically linear one-dimensional NLS. Evolution Equations and Control Theory, 2013, 2 (1) : 81-100. doi: 10.3934/eect.2013.2.81

[14]

Sishu Shankar Muni, Robert I. McLachlan, David J. W. Simpson. Homoclinic tangencies with infinitely many asymptotically stable single-round periodic solutions. Discrete and Continuous Dynamical Systems, 2021, 41 (8) : 3629-3650. doi: 10.3934/dcds.2021010

[15]

Guohong Zhang, Xiaoli Wang. Extinction and coexistence of species for a diffusive intraguild predation model with B-D functional response. Discrete and Continuous Dynamical Systems - B, 2018, 23 (9) : 3755-3786. doi: 10.3934/dcdsb.2018076

[16]

Tzung-shin Yeh. S-shaped and broken s-shaped bifurcation curves for a multiparameter diffusive logistic problem with holling type-Ⅲ functional response. Communications on Pure and Applied Analysis, 2017, 16 (2) : 645-670. doi: 10.3934/cpaa.2017032

[17]

Kexin Wang. Influence of feedback controls on the global stability of a stochastic predator-prey model with Holling type Ⅱ response and infinite delays. Discrete and Continuous Dynamical Systems - B, 2020, 25 (5) : 1699-1714. doi: 10.3934/dcdsb.2019247

[18]

Zhifu Xie. Turing instability in a coupled predator-prey model with different Holling type functional responses. Discrete and Continuous Dynamical Systems - S, 2011, 4 (6) : 1621-1628. doi: 10.3934/dcdss.2011.4.1621

[19]

Sze-Bi Hsu, Tzy-Wei Hwang, Yang Kuang. Global dynamics of a Predator-Prey model with Hassell-Varley Type functional response. Discrete and Continuous Dynamical Systems - B, 2008, 10 (4) : 857-871. doi: 10.3934/dcdsb.2008.10.857

[20]

Ewa Schmeidel, Karol Gajda, Tomasz Gronek. On the existence of weighted asymptotically constant solutions of Volterra difference equations of nonconvolution type. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2681-2690. doi: 10.3934/dcdsb.2014.19.2681

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (92)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]